# SDR CHQA200600100

- Difficulty date: August 9, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N843RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145599
- Aircraft time: 8,420 hours, 7,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED NR 4 EMERGENCY BULB IAW MM 135 MM 33-50-04.  OPS CHECK GOOD.
